# SDR DALA2018031001548

- Difficulty date: March 9, 2018
- Submitted: March 10, 2018
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 51,255 hours, 29,524 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Doubler
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED REPAIR DOUBLER ON LOWER AFT CORNER INBD SECTION AT LH MLG INBD DOOR.  THE REPAIR DOUBLER WAS REPLACED IAW SRM 52-80-02,  FIG 8,  SRM 51-30-01, AND 51-30-02.
